Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why do I experience dizziness that subsides after lunch post intake of omez-d early morning on empty stomach ?

i am taking omez-d in early morning with empty stomach to avoid gastric and ulcer problem. this is the very first day i consume it... i am ok till 1.00PM today, afterwards i feel the dizziness immediately i go for lunch. after the lunch i feel somewhat better than before.... so kindly plz provide your cause for this ?
Asked On : Sun, 12 Feb 2012
Answers:  3 Views:  1212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
Hi

Have you been diagnosed as having a peptic ulcer? If not i would suggest not to take an omez-d everyday as it may alter the pH of the natural acid in your stomach. Also, if you do have an ulcer and your physician has suggested taking an omez-d, then you must eat half an hour after you take it. Because the dizziness you experience is due to hypoglycemia (less sugar levels in the body) that happens when you are not eating regularly enough to maintain glucose levels in your body.

Get into the habit of eating small, healthy meals at regular intervals to maintain your glucose levels. If you have acidity, avoid extremely oily and spicy food and make sure you eat your dinner atleast 2 hours before you sleep so that reflux does not occur.

Go for homeopathy. It has no side effects and will give you a complete and permanent cure.

All the best!

dr.neharv@gmail.com
Answered: Tue, 3 Apr 2012
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU SHOULD GO FOR UGI ENDOSCOPY TO CONFIRM ANY GASTRIC ULCER DISEASE AS THE SYPMTOMS SUGGEST.

INSPITE OF OMEZ-D YOU SHOULD RABEPROZOLE/ESOMPRAZOLE + DOMPERIDONE 30 BD

THIS COMBINATION IS MORE EFFECTIVE THAN OMEZ D

YOUR SYMPTOMS ARE REDUCED AFTER TAKING MEALS SO MOST LIKELY YOU MAY HAVE GASTRIC ULCER

THESE MEDICINES ARE SAFE YOU CAN TAKE FOR A PERIOD OF 5 YEARS WITHOUT ANY SIDE EFFECTS.

THESE GUIDELINE ARE TAKEN FROMAN AUTHETIC BOOK OF GASTROENTEROLOGY.


YOU SHOULD ALSO CONSULT WITH PHYSICIAN AND GASTROENTEROLOGIST

TAKE CARE AND GET WELL SOON.

DR. MAYANK BHARGAVA
Answered: Sun, 12 Feb 2012
I find this answer helpful
General & Family Physician Dr. Deepak Mishra's  Response
welcome to HCM.

Do you take breakfast in the morning? if not then the dizziness in afternoon may be because of hunger and reduced blood sugar level which gets corrected after your have lunch. Dizziness and lightheadedness are also sometimes observed sideffects of OMEZ-D.

hope I hav answered your question.

Thank you
Answered: Sun, 12 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor